MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. LTXFR NV TUR Y-SET; ADMINISTRATION SET

ICU MEDICAL COSTA RICA LTD. LTXFR NV TUR Y-SET; ADMINISTRATION SET
Model Number 654301
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation.
 
Event or Problem Description
The event involved a t-u-r tubing that was originally reported through a voluntary medwatch report #mw5086789.It was reported that the spike broke into pieces during bladder irrigation.There was no report of human harm and no medical intervention was required.

Brand Name
LTXFR NV TUR Y-SET
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key8718009
Report Number9615050-2019-00194
Device Sequence Number2472639
Product Code GBX
UDI-Device Identifier10887787006725
UDI-Public(01)10887787006725(17)220101(10)3895537
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Model Number654301
Device Catalogue Number065430403
Device Lot Number3895537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1